| Model Number |
VTICMO 13.2 (-15.00/2.00) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
07/08/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced excessive vault, shallowing of ac and significant reduction of ica.Lens exchanged with shorter length lens.Problem resolved.Cause of the event was reported as unknown.
Additional Manufacturer Narrative
Significant reduction of ica, shallowing of ac and secondary surgical intervention to remove/replace/reposition the lens are identified in the labeling as a known potential adverse event following icl implantation.Claim# (b)(4).